# SDR FDEA202202020180

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 33,075 hours, 18,331 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: B38QA6505B
- Part serial: T3706
- Condition: Failed
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: O, J
- Precautionary procedure: A, B, G, I

## Discrepancy

CLIMBING THROUGH APPROXIMATELY FL210,  RECEIVED AN ECAM ADVISORY FOR CAB VERTICAL SPEED.  REDUCED AIRCRAFT CLIMB RATE BUT CABIN ALTITUDE           CONTINUED TO CLIMB RAPIDLY.  LEVELED OFF AT FL280 TO CONSULT QRH FOR ADVISORY.  AROUND SAME TIME RECEIVED AN ECAM EXCESS CAB ALT ADVISORY. DONNED OXYGEN MASKS AND INITIATED A DESCENT. EMERGENCY WAS DECLARED AND CONTINUED DESCENT TO 10,000 FT. CABIN ALTITUDE PEAKED AT AROUND 13,000 FT. RAN ECAM AND QRH.  DURING   THIS EVENT BOTH OUTFLOW VALVES WERE SHOWING FULLY CLOSED.  HEARD A LOUD AIR NOISE FROM THE LOWER RT OF FLIGHT DECK, SUBSIDED ONCE AIRCRAFT LEVELED AT 10,000 FT. DIVERTED. R & R INBD EXTRACT VALVE IAW AMM 21-23-12-04.
